# SDR RRXA97014

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5655752345
- Condition: Worn
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-MAINTENANCE VISIT, FOUND RT WING O/B FLAP LEADING EDGE ASSEMBLY (P/N 5655752-345) WAS CHAFED AND WORN UNDER RIB STRIP, AT XF=244.263.  DAMAGE ROUTED OUT IN 2 EACH PLACES, FABRICATED AND INSTALLED FILLERS AND REINFORCING INTERNAL DOUBLER ADDED ON LEADING EDGE, ATTACHED WITH HL 329-6 HI-LOK FASTENERS.  ALL WORK ACCOMPLISHED IAW APPROVED FAA-DER REO-02594.
